ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v60.i56.40
10 pages

The Vertical Electric Dipole Field in Presence of a Sphere with Circular Hole

Yu. V. Svishchov
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine

要約

The original boundary value problem is reduced to the infinite system of linear algebraic equations of the second kind in the form (I + H)x = b, x,b l2, with operator H which is compact in l2. The eigenfrequency spectrum corresponding to axially symmetric, electric-type oscillations of a sphere with circular hole has been calculated. The action of resonant regimes (intermode coupling in particular) on the structure scattering properties has been studied.


Articles with similar content:

PLANE H-POLARIZED ELECTROMAGNETIC WAVE SCATTERING BY INFINITE DIHEDRAL WEDGE CO-AXIALLY COUPLED WITH SLOTTED CYLINDER
Radio Physics and Radio Astronomy, Vol.3, 2012, issue 1
Y. V. Shepilko
Impedance Method for Investigation of Open Resonator Characteristics under Conditions of Hybrid Mode Excitation
Telecommunications and Radio Engineering, Vol.68, 2009, issue 1
A. I. Shubnyi, V. V. Glamazdin, V. N. Skresanov
Electromagnetic Wave Scattering by Strip Systems with a Variable Fractal Dimension
Telecommunications and Radio Engineering, Vol.67, 2008, issue 15
G. I. Koshovy
Frequency-Selective Properties of a Multi-Element Screen with Rectangular Waveguide Channels
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
A. V. Gribovsky
DEPHASING OF EIGENMODES OF A CYLINDRICAL QUASI-OPTICAL RESONANT CAVITY WITH A RANDOMLY-INHOMOGENEOUS LATERAL SURFACE
Telecommunications and Radio Engineering, Vol.71, 2012, issue 6
Ye. M. Ganapolsky, L.D. Shostenko, Yu. V. Tarasov